DOI 10.1016/s0936-6555(97)80016-7
Медицинская библиотека · Clinical oncology (Royal College of Radiologists (Great Britain)) · 1997
Cisplatin and acute tubular necrosis.
Клинический случайСтатьяПеревод в очереди
Аннотация
We report an unusually short lived and asymptomatic episode of severe cisplatin-induced renal tubular salt wasting in a fit 41-year-old patient with malignant teratoma. This was associated with polyuria but no significant hyponatraemia. Full recovery occurred because of early pick up, emphasizing the need for careful fluid balance monitoring of patients receiving cisplatin chemotherapy.
Для цитирования: Wadd N J, Tiplady C, Roberts J T. Cisplatin and acute tubular necrosis.. Clinical oncology (Royal College of Radiologists (Great Britain)). 1997. DOI: 10.1016/s0936-6555(97)80016-7.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.